# SDR AWXA200501283

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679913
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED 4 CRACKS, 1.0 INCHES IN LENGTH, ON THE NR 1 LOWER SLAT SKIN BELOW THE CENTER AUXILIARY TRACK FROM SS 298L TO SS 302L.  MAINTENANCE CUT OUT DAMAGED AREA ON THE NR 1 LOWER SLAT SKIN IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 1 LOWER SLAT SKIN FROM SS 298L TO SS 302L IAW BOEING 737-300 SRM 51-43-01-2R6.
